# SDR USAA2013092600005

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 6,856 hours, 2,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING ON EXIT DOOR 4L EMERGENCY EXIT SIGN.  REPLACED LENS COVER ON DOOR 4L EMERGENCY EXIT SIGN.
